Volume 20, issue 7 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Hyperbolicity of link complements in Seifert-fibered spaces

Tommaso Cremaschi and José A Rodríguez-Migueles

Algebraic & Geometric Topology 20 (2020) 3561–3588

Let γ̄ be a link in a Seifert-fibered space M over a hyperbolic 2–orbifold 𝒪 that projects injectively to a filling multicurve of closed geodesics γ in 𝒪. We prove that the complement Mγ̄ of γ̄ in M admits a hyperbolic structure of finite volume, and we give combinatorial bounds of its volume.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

low dimensional topology, geometric topology
Mathematical Subject Classification 2010
Primary: 57M50
Received: 7 April 2019
Revised: 13 November 2019
Accepted: 13 December 2019
Published: 29 December 2020
Tommaso Cremaschi
USC Dornsife
Department of Mathematics
University of Southern California
Los Angeles, CA
United States
José A Rodríguez-Migueles
Department of Mathematics and Statistics
University of Helsinki